# SDR SWIA20250106816

- Difficulty date: August 16, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N374CA-7225 - LH FUSELAGE SKIN AT FS 220.00, BETWEEN STR20L AND STR21L. ONE DENT MEASURING 3.25" DIAMETER X .025" MAX DEPTH.  AFTER DRESSBACK, NEW DENT DIMENSIONS ARE 2.3"L BY 1.7"W BY .010" DEEP.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES. (C-CHECK RO 12/21/2024) (FILED CLOSED)PERMANENTLY REPAIRED LH FUSELAGE SKIN AT FS220.00, BETWEEN STR20L AND STR21L REF REO 670-53-11-2021 REV.-- DATED 2024-10-02 ALL STEPS COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
